MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 07026935190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration and controls were acceptable.A general reagent issue can be excluded.Camera images from previously measured samples showed an abnormality in one of the sample tubes which appeared to be part of a cap.This may have hindered probe positioning.The investigation determined the issue is consistent with insufficient pre-analytic sample handling.
 
Event or Problem Description
The initial reporter stated they received discrepant results for three patient samples tested with elecsys anti-tpo on a cobas e 801 module.No questionable results were reported outside of the laboratory.A tube of the first sample initially resulted in anti-tpo values of 37 iu/ml and 9.43 iu/ml.The parent tube of the sample was then repeated, resulting in a value of 9.05 iu/ml.A tube of the second sample initially resulted in an anti-tpo value of 36 iu/ml.The sample was then repeated, resulting in a value of 12.4 iu/ml.A tube of the third sample initially resulted in an anti-tpo value of 36.4 iu/ml.The sample was then repeated, resulting in a value of 12.7 iu/ml.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer was requested, but not provided.The field service engineer cleaned the instrument on 09-feb-2025.The investigation is ongoing.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21651820
Report Number1823260-2025-00792
Device Sequence Number9276519
Product Code JZO
UDI-Device Identifier04015630939626
UDI-Public04015630939626
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026935190
Device Lot Number781973
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown